MENU

You are here

Publications

Export 1718 results:
Journal Article
Dal Maso G, Murat F, Orsina L, Prignet A. Renormalized solutions of elliptic equations with general measure data. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 28 (1999), no. 4, 741-808 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/1236
Altafini C. Representing multiqubit unitary evolutions via Stokes tensors. Phys. Rev. A 70 (2004) 032331 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2307
Cangiani A, Süli E. The residual-free-bubble finite element method on anisotropic partitions. SIAM J. Numer. Anal. [Internet]. 2007 ;45:1654–1678. Available from: https://doi.org/10.1137/060658011
Garrione M. Resonance and Landesman-Lazer conditions for first order systems in R^2. Le Matematiche. 2011 ;66:153–160.
Boscaggin A, Garrione M. Resonance and rotation numbers for planar Hamiltonian systems: Multiplicity results via the Poincaré–Birkhoff theorem. Nonlinear Analysis: Theory, Methods & Applications [Internet]. 2011 ;74:4166 - 4185. Available from: http://www.sciencedirect.com/science/article/pii/S0362546X11001817
Garrione M. Resonance at the first eigenvalue for first-order systems in the plane: vanishing Hamiltonians and the Landesman-Lazer condition. Differential Integral Equations [Internet]. 2012 ;25:505–526. Available from: https://projecteuclid.org:443/euclid.die/1356012676
Boscain U, Charlot G. Resonance of minimizers for n-level quantum systems with an arbitrary cost. ESAIM COCV 10 (2004) 593-614 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2910
Cangiani A, Georgoulis EH, A. Morozov Y, Sutton OJ. Revealing new dynamical patterns in a reaction&\#x2013;diffusion model with cyclic competition via a novel computational framework. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences [Internet]. 2018 ;474:20170608. Available from: https://royalsocietypublishing.org/doi/abs/10.1098/rspa.2017.0608
Arroyo M, Heltai L, Millán D, DeSimone A. Reverse engineering the euglenoid movement. Proceedings of the National Academy of Sciences of the United States of America. Volume 109, Issue 44, 30 October 2012, Pages 17874-17879 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6444
Guzzetti D. A Review of the Sixth Painlevé Equation. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34658
Guzzetti D. A Review on The Sixth Painlevé Equation. [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6525
Fantechi B, Göttsche L. Riemann-Roch theorems and elliptic genus for virtually smooth schemes. Geom. Topol. 14 (2010) 83-115 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3888
Bertola M, Cafasso M. Riemann–Hilbert approach to multi-time processes: The Airy and the Pearcey cases. Physica D: Nonlinear Phenomena [Internet]. 2012 ;241:2237 - 2245. Available from: http://www.sciencedirect.com/science/article/pii/S0167278912000115
Leonardi GP, Saracco G. Rigidity and trace properties of divergence-measure vector fields. Adv. Calc. Var. In Press .
Noselli G, DeSimone A. A robotic crawler exploiting directional frictional interactions: experiments, numerics, and derivation of a reduced model. Proceedings of the Royal Society A 470, 20140333 (2014). 2014 .
Agrachev AA, Baryshnikov Y, Liberzon D. On robust Lie-algebraic stability conditions for switched linear systems. Systems and Control Letters. Volume 61, Issue 2, February 2012, Pages 347-353 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6455
Bertola M, El G, Tovbis A. Rogue waves in multiphase solutions of the focusing nonlinear Schrödinger equation. Proc. A. [Internet]. 2016 ;472:20160340, 12. Available from: http://dx.doi.org/10.1098/rspa.2016.0340
Michelangeli A. Role of scaling limits in the rigorous analysis of Bose-Einstein condensation. J. Math. Phys. 48 (2007) 102102 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1984
Musina R. The role of the spectrum of the Laplace operator on \\\\S2 in the H-bubble problem. J. Anal. Math. 94 (2004) 265-291 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2894
Correggi M, Dell'Antonio G. Rotating Singular Perturbations of the Laplacian. Ann. Henri Poincare 5 (2004) 773-808 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2945
Bianchini S, Caravenna L. SBV regularity for genuinely nonlinear, strictly hyperbolic systems of conservation laws in one space dimension. Communications in Mathematical Physics 313 (2012) 1-33 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/4091
Bianchini S, De Lellis C, Robyr R. SBV regularity for Hamilton-Jacobi equations in R^n. Arch. Rational Mech. Anal. 200 (2011) 1003-1021 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4911
Bianchini S, Tonon D. SBV regularity for Hamilton-Jacobi equations with Hamiltonian depending on (t,x). Siam Journal on Mathematical Analysis [Internet]. 2012 ;44(3):2179-2203. Available from: http://hdl.handle.net/20.500.11767/14066
Bianchini S. SBV regularity of genuinely nonlinear hyperbolic systems of conservation laws in one space dimension. Acta Mathematica Scientia, Volume 32, Issue 1, January 2012, Pages 380-388 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6535
Bianchini S. SBV Regularity of Systems of Conservation Laws and Hamilton–Jacobi Equations. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34691

Pages

Sign in